# SDR HNAA9900083

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 85410734101
- Condition: Cracked
- Location: Nr 2 Nacelle
- Component: Dhc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NAC INBOARD STRINGER BELOW THE DECK IS CRACKED JUST PRIOR TO PREVIOUS REPAIR.  REMOVED AND REPLACED STRINGER.
